Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quasicontinuous functions associated with a Hunt process


Author: Yves Le Jan
Journal: Proc. Amer. Math. Soc. 86 (1982), 133-138
MSC: Primary 60J40; Secondary 60J45
MathSciNet review: 663882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A stochastic characterization is given for quasi-continuous functions associated with Hunt processes.


References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn and K. T. Smith, Functional spaces and functional completion, Ann. Inst. Fourier. Grenoble 6 (1955–1956), 125–185. MR 0080878
  • [2] R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Pure and Applied Mathematics, Vol. 29, Academic Press, New York-London, 1968. MR 0264757
  • [3] Claude Dellacherie, Capacités et processus stochastiques, Springer-Verlag, Berlin-New York, 1972 (French). Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 67. MR 0448504
  • [4] Jacques Deny, Théorie de la capacité dans les espaces fonctionnels, Sém. Théorie Potentiel, dirigé par M. Brelot, G. Choquet et J. Den y, 1964/65, Exp. 1, Secrétariat mathématique, Paris, 1964/1965, pp. 13 (French). MR 0190367
  • [5] J. Deny, Méthodes hilbertiennes en théorie du potentiel, Potential Theory (C.I.M.E., I Ciclo, Stresa, 1969) Edizioni Cremonese, Rome, 1970, pp. 121–201 (French). MR 0284609
  • [6] Masatoshi Fukushima, On the generation of Markov processes by symmetric forms, Proceedings of the Second Japan-USSR Symposium on Probability Theory (Kyoto, 1972) Springer, Berlin, 1973, pp. 46–79. Lecture Notes in Math., Vol. 330. MR 0494513
  • [7] J. B. Walsh and P. A. Meyer, Quelques applications des résolvantes de Ray, Invent. Math. 14 (1971), 143–166 (French). MR 0295436
  • [8] Martin L. Silverstein, Symmetric Markov processes, Lecture Notes in Mathematics, Vol. 426, Springer-Verlag, Berlin-New York, 1974. MR 0386032

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J40, 60J45

Retrieve articles in all journals with MSC: 60J40, 60J45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0663882-3
Keywords: Hunt processes, capacity, quasi-continuity, quasi left continuity
Article copyright: © Copyright 1982 American Mathematical Society